Interventions for Children With Mathematical Difficulties A Meta-Analysis

Chodura S, Kuhn J-T, Holling H (2015)
Zeitschrift für Psychologie 223(2): 129-144.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
The purpose of this study was to meta-analyze the effectivity of interventions for children with mathematical difficulties. Furthermore, we investigated whether the fit between characteristics of participants and interventions was a decisive factor. Thirty-five evaluation studies that used pre-post-control group designs with at least 10 participants per group were analyzed. Using a random-effects model, we found a high, significant mean effect ((theta) over cap = 0.83) for the standardized mean difference. Moreover, a significant effect was found for studies that used direct or assisted instruction, that fostered basic arithmetical competencies, and that used single-subject settings. Effect size was not moderated by administration mode (computer-based vs. face-to-face intervention) or by whether interventions were derived from theory. Interventions for children with at-risk dyscalculia were effective on average. Results of the fit between characteristics of the participants and intervention characteristics are provided. In summary, mathematics interventions are found to be effective for children with mathematical difficulties, though there was a high effect size variance between studies.
Erscheinungsjahr
Zeitschriftentitel
Zeitschrift für Psychologie
Band
223
Zeitschriftennummer
2
Seite
129-144
ISSN
PUB-ID

Zitieren

Chodura S, Kuhn J-T, Holling H. Interventions for Children With Mathematical Difficulties A Meta-Analysis. Zeitschrift für Psychologie. 2015;223(2):129-144.
Chodura, S., Kuhn, J. - T., & Holling, H. (2015). Interventions for Children With Mathematical Difficulties A Meta-Analysis. Zeitschrift für Psychologie, 223(2), 129-144. doi:10.1027/2151-2604/a000211
Chodura, S., Kuhn, J. - T., and Holling, H. (2015). Interventions for Children With Mathematical Difficulties A Meta-Analysis. Zeitschrift für Psychologie 223, 129-144.
Chodura, S., Kuhn, J.-T., & Holling, H., 2015. Interventions for Children With Mathematical Difficulties A Meta-Analysis. Zeitschrift für Psychologie, 223(2), p 129-144.
S. Chodura, J.-T. Kuhn, and H. Holling, “Interventions for Children With Mathematical Difficulties A Meta-Analysis”, Zeitschrift für Psychologie, vol. 223, 2015, pp. 129-144.
Chodura, S., Kuhn, J.-T., Holling, H.: Interventions for Children With Mathematical Difficulties A Meta-Analysis. Zeitschrift für Psychologie. 223, 129-144 (2015).
Chodura, Sabrina, Kuhn, Jörg-Tobias, and Holling, Heinz. “Interventions for Children With Mathematical Difficulties A Meta-Analysis”. Zeitschrift für Psychologie 223.2 (2015): 129-144.